# SDR DXTA2024120301336

- Difficulty date: November 30, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N411QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500432
- Aircraft time: 6,250 hours, 4,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 007420
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS DID NOT EXTINGUISH DURING THE ENTIRE FLIGHT WITH THE EMER LT SWITCH IN THE ARM POSITION. AFTER LANDING WITH MAIN BATT 1/2 OFF ALL EMERGENCY LIGHTS BEGAN TO FLICKER UNTIL EMER LT SWITCH TURNED OFF. CORRECTIVE ACTION; REMOVED AND REPLACED BOTH EMERGENCY BATTERIES AND REPLACED WITH TEST UNITS. PERFORMED OPS CHECK OF BATTERY AND LIGHTS AS REQUIRED, NO DEFECTS NOTED. REF. AMM 33Â·52-01. OKAY TO CONTINUE.
